# SDR HEEA087026

- Difficulty date: June 4, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 7120 · Engine Mount Section
- Part: Leg Assy
- Part number: 206064105101
- Condition: Misinstalled
- Location: Eng Mount
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND END FITTING IMPROPERLY LOCATED, LEG WILL NOT FIT WORK AID. SENT FOR CREDIT.
